# SDR UIEA2019012002988

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,016 hours, 12,507 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 43467410312115
- Condition: Faulty
- Location: Start Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT ENG START VALVE TEST OK BUT DID NOT ILLUMINATE DURING ENGINE START( TRANSFER TO MDDR 106164 PER MEL 80-00-01-01 PLACARD INSTALLED   LP 927414 -M3 REMOVED AND REPLACED LT ENGINE START VALVE SWITCH IAW SWPM 20-84-15 REINSTALLED ENGINE START PANEL OPS CHECK GOOD THIS CLEARED DMI 106164 )
